# SDR DHL9870612C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING LEADING EDGE NR 6 SLAT INBD TRACK CUTOUT HAS 1 INCH CRACK AT TOP END.  STOP DRILLED, HFEC OF STOP DRILL, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 3 X 3.  N/R 2042.
